CSpace
含分段常数变元的中立型时滞微分方程的振动定理
俞元洪1; 林诗仲2
1997
Source Publication数学杂志
ISSN0255-7797
Volume017Issue:001Pages:143
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41937
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.海南师范大学
Recommended Citation
GB/T 7714
俞元洪,林诗仲. 含分段常数变元的中立型时滞微分方程的振动定理[J]. 数学杂志,1997,017(001):143.
APA 俞元洪,&林诗仲.(1997).含分段常数变元的中立型时滞微分方程的振动定理.数学杂志,017(001),143.
MLA 俞元洪,et al."含分段常数变元的中立型时滞微分方程的振动定理".数学杂志 017.001(1997):143.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
[林诗仲]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
[林诗仲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
[林诗仲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.